Have been on 120mg of omeprazole for 14 days, part of a regimen to treat H Pilori. My anxiety has spiked through the roof & I've had to triple my benzo use. How long does it take for the anxiety to abate after discontinuing the omeprazole?
Omeprazole induced anxiety?
Question posted by magicman909 on 27 Sep 2021
Last updated on 29 September 2021 by WildcatVet
Anxiety is not common but it has been reported by some in post-marketing reports. Side effects generally subside in a week or two so I would let your doctor know as your response to the medication sounds pretty severe and you need to be careful with those benzodiazepines.
For my case, acid reflux caused anxiety in me pretty bad, which resulted in more acid. But if you are having to up your dose of benzo, you might be having an allergic reaction. It’s not common but possible. You might want to talk to your Dr or pharmacist. I was on Dexilant for a year. Never a problem with it either. My guess would be it’d take about 2-3 weeks after last dose to slow the anxiety. Good luck
- Omeprazole uses and safety info
- Omeprazole information for Healthcare Professionals (includes dosage details)
- Side effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.